# SDR DALA2021031801559

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 66,897 hours, 24,549 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 6715- ATO- REJECTED TAKEOFF PRIOR TO 80 KNOTS, HAD FMC AND AIRSPEED UNRELIABLE AND BOTH EICAS SCREENS TURNED OFF. CABIN LIGHTS WERE FLICKERING DURING REJECT. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. FOUND RT ENGINE GENERATOR FEEDER HARNESS DAMAGED. REPLACED RT HARNESS & RT IDG.
